MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-55JAVASCRIPT:TABCLICKED(0)
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer during routine checks that cardiosave intra aortic balloon pump (iabp) had helium leak.No patient involvement.
 
Additional Manufacturer Narrative
Due to character limit:e1(initial reporter (b)(6).A getinge field service engineer (fse) evaluated the unit and identified a torn o ring as the cause of the issue.The o ring was replaced, and an additional spare o ring was provided to the customer.Following replacement, the helium consumption returned to normal and the device was confirmed to be operating properly.All functional and safety checks were completed successfully.The replaced part was retained by the customer.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, ENGLISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key25157659
Report Number2249723-2026-0002624
Device Sequence Number15815967
Product Code DSP
UDI-Device Identifier10607567107295
UDI-Public(01)10607567107295
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-55JAVASCRIPT:TABCLICKED(0)
Device Catalogue Number0998-00-3013-55
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Supplement Date Received by Manufacturer05/18/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date05/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown